Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 12:46:50 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643258
  • Total Topics: 48942
  • Online Today: 219
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: On ARV two weeks. Hornier?  (Read 2448 times)

0 Members and 1 Guest are viewing this topic.

Offline LordBerners

  • Member
  • Posts: 415
On ARV two weeks. Hornier?
« on: August 19, 2008, 11:26:17 AM »
I've been on Sustiva and Truvada for two weeks now, and its going well - no side effects to speak of.  Well, I always felt fine, even very good before, and I still feel fine.  I'm hard pressed to notice any overall effect of being on this combo, and presumabely (hopefully) experiencing a reduction in viral load, etc. 

But the one change I've noticed is that I used to be quite a horny guy, and now I'm even more so - I feel like my sex drive of around age 20 has returned.  I had been in the habit of taking a Kamagra recreationally once in a while, but now there is most definitely no need.

Has anyone else noticed an increase in sex drive upon starting ARV?
Please, just call me Berners.. or Baron.

Offline Iggy

  • Member
  • Posts: 2,435
Re: On ARV two weeks. Hornier?
« Reply #1 on: August 19, 2008, 12:18:39 PM »
I don't personally know of that side effect, but I say Enjoy!

Offline ArisGreekSquared

  • Member
  • Posts: 46
Re: On ARV two weeks. Hornier?
« Reply #2 on: August 19, 2008, 12:43:09 PM »
More power to ya...enjoy and have fun! :)

Offline Lorenzopier

  • Member
  • Posts: 90
Re: On ARV two weeks. Hornier?
« Reply #3 on: August 19, 2008, 01:05:47 PM »
My last cycle consisted of Sustiva and Truvada and i also experienced a increase in libido upon starting.
Unfortunately around week 8 libido diminished and started experiencing many side effects.
« Last Edit: August 19, 2008, 01:07:35 PM by Lorenzopier »

Offline keyite

  • Member
  • Posts: 514
Re: On ARV two weeks. Hornier?
« Reply #4 on: August 19, 2008, 01:22:08 PM »
My libido took a big hit at diagnosis and I'd probably say it has suffered further decline since starting meds. But it is really difficult to tell if it is related to the combo. My doc thinks it probably isn't.

Like the others I'd just say: enjoy! ;D

Offline blondbeauty

  • Member
  • Posts: 1,784
Re: On ARV two weeks. Hornier?
« Reply #5 on: August 19, 2008, 02:03:44 PM »
The same happened to me. Before even being diagnosed my sex appetite had diminished. I thought it was a natural consequence of aging. Also the amount of sperm in every ejaculation was very little. After starting meds everything returned back to normal and the amount of sperm had to be, again, measured in gallons... :P
The only member in these forums approved by WINBA: World International Nail and Beauty Association.
Epstein Barr +; CMV +; Toxoplasmosis +; HIV-1 +.
Counts when starting treatment:
V.L.:80.200 copies. CD4: 25%=503
Started Sustiva-Truvada 14/August/2006
Last V.L.count (Oct 2013): Undetectable
Last CD4 count (OCT 2013): 52%= 933

Offline Oceanbeach

  • Member
  • Posts: 3,565
Re: On ARV two weeks. Hornier?
« Reply #6 on: August 19, 2008, 06:19:33 PM »
Dear Lord,

I would like to do my BEST Scarlett Ohara and say, "With god as my witness, I'll never go horny again".  I also use the lower case "g" in god so not to appear pretentious.   ;D  Have the best day
Michael

Offline RVinVA

  • Member
  • Posts: 23
Re: On ARV two weeks. Hornier?
« Reply #7 on: August 19, 2008, 09:02:30 PM »
Yes, the same thing happened to me and after four years on Truvada/Sustiva (now just Altripla) it hasn't diminished one bit. :)

Rob

Offline Jeff64

  • Member
  • Posts: 255
Re: On ARV two weeks. Hornier?
« Reply #8 on: August 19, 2008, 10:24:24 PM »
If it makes your horny, more power to ya'

Offline LordBerners

  • Member
  • Posts: 415
Re: On ARV two weeks. Hornier?
« Reply #9 on: August 20, 2008, 12:22:14 AM »
Unfortunately around week 8 libido diminished and started experiencing many side effects.

Oh no!  What side effects?  You have given me cause to worry..
Please, just call me Berners.. or Baron.

Offline Lorenzopier

  • Member
  • Posts: 90
Re: On ARV two weeks. Hornier?
« Reply #10 on: August 20, 2008, 04:25:18 AM »
Dont worry LordBerners some people can be more prone to side effects but most people seem to tolerate HAART with no problem at all especially the Sustiva/Truvada combo.

tendai

  • Guest
Re: On ARV two weeks. Hornier?
« Reply #11 on: August 20, 2008, 07:35:03 AM »
Could it possibley be psychological. I mean, knowing that you are taking meds to suppress your virus must give someone the confidence to want to have sex a lot? just wondering..

Offline LordBerners

  • Member
  • Posts: 415
Re: On ARV two weeks. Hornier?
« Reply #12 on: August 20, 2008, 09:37:55 AM »
Could it possibley be psychological. I mean, knowing that you are taking meds to suppress your virus must give someone the confidence to want to have sex a lot? just wondering..

Interesting hypothesis, but I think maybe unlikely in my case, as I have dreaded meds and their side effects far more than I feared the virus. 
Please, just call me Berners.. or Baron.

Offline rick21007

  • Member
  • Posts: 286
Re: On ARV two weeks. Hornier?
« Reply #13 on: August 20, 2008, 11:28:50 AM »
Ahhhh!  That explains it then! ;D   I thought it was changing the brand of bottled water.

rick

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: On ARV two weeks. Hornier?
« Reply #14 on: August 20, 2008, 11:38:49 AM »
LB,

I sincerely hope you get your warts and other STIs sorted out PROPERLY, by a DOCTOR, before you start putting your new-found horniness into practice.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.